Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Is there any reaction between Azax and Primolut N?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
Hello, I am on AZAX 500 for throat infection and taking Primolut N as well since past few days. I have reddened eyes now. Not sure if these two can be taken together? I am also taking bronchodilator 3 times a day. Please help. Thanks.
Posted Sun, 23 Mar 2014 in Medicines and Side Effects
Answered by Dr. Alokkalyani 4 hours later
Brief Answer: can take both Detailed Answer: Hi, Thanks for your query. I m Dr Alok, please to answer your health related queries. Yes you can take both medicine together. There's is no side effect of red eyes by these medicines. Hope this will help.
Above answer was peer-reviewed by
Follow-up: Is there any reaction between Azax and Primolut N? 14 hours later
Answered by Dr. Alokkalyani 46 minutes later
Brief Answer: welcome Detailed Answer: Most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor